Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: W&H DENTALWERK MAXIMA ELITE; HANDPIECE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
W&H DENTALWERK MAXIMA ELITE; HANDPIECE
Model Number
MAXIMA ELITE 2 CA
Medical Device Problem Codes
Use of Device Problem (1670); Excessive Heating (4030)
Health Effect - Clinical Code
Burn(s) (1757)
Date of Event
06/26/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
After several uses, the product heated up and burned three (3) patients.
New Search
Submit an Adverse Event Report
Brand Name
MAXIMA ELITE
Common Device Name
HANDPIECE
Manufacturer
(Section D)
W&H DENTALWERK
ignaz-glaser-strasse 53
5111 bürmoos
AU
MDR Report Key
17405968
Report Number
3007007357-2023-00007
Device Sequence Number
7122005
Product Code
EFB
UDI-Device Identifier
00304040153857
UDI-Public
0100304040153857
Combination Product (Y/N)
N
Initial Reporter State
NY
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
07/26/2023
Report Date
(Section F)
07/27/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
MAXIMA ELITE 2 CA
Device Catalogue Number
570-2660
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Outpatient Treatment Facility
Date Report to Manufacturer
07/27/2023
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Male
Date Report Sent to FDA
07/27/2023